United Home Fevertab Paracetamol 500mg Tablet by 10's
HomeStore

United Home Fevertab Paracetamol 500mg Tablet by 10's

United Home Fevertab Paracetamol 500mg Tablet by 10's

  • A decongestant, antihistamine, analgesic, or antipyretic medication with an orange flavor.
  • For the relief of runny nose, nasal congestion, post nasal drip, itchy and weary eyes, fever, body pains, and headache associated with common colds, flu, minor upper respiratory infection, allergic rhinitis, and sinusitis.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of United Home Fevertab Paracetamol 500mg Tablet.
$0.13

Original: $0.43

-70%
United Home Fevertab Paracetamol 500mg Tablet by 10's

$0.43

$0.13

United Home Fevertab Paracetamol 500mg Tablet by 10's

  • A decongestant, antihistamine, analgesic, or antipyretic medication with an orange flavor.
  • For the relief of runny nose, nasal congestion, post nasal drip, itchy and weary eyes, fever, body pains, and headache associated with common colds, flu, minor upper respiratory infection, allergic rhinitis, and sinusitis.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of United Home Fevertab Paracetamol 500mg Tablet.

Product Information

Shipping & Returns

Description

  • A decongestant, antihistamine, analgesic, or antipyretic medication with an orange flavor.
  • For the relief of runny nose, nasal congestion, post nasal drip, itchy and weary eyes, fever, body pains, and headache associated with common colds, flu, minor upper respiratory infection, allergic rhinitis, and sinusitis.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of United Home Fevertab Paracetamol 500mg Tablet.